MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/rhu.0b013e31819db6db

Медицинская библиотека · Journal of clinical rheumatology : practical reports on rheumatic & musculoskeletal diseases · 2009

Acrocyanosis from phenazopyridine-induced sulfhemoglobinemia mistaken for Raynaud phenomenon.

Kermani Tanaz A, Pislaru Sorin V, Osborn Thomas G

Клинический случайСтатьяПеревод в очереди

Аннотация

Rheumatologists are often asked to evaluate patients with Raynaud phenomenon. Occasionally, an alternate explanation is revealed such as acrocyanosis. Methemoglobinemia and sulfhemoglobinemia are rare causes of cyanosis that can be medication-induced. Both are known complications of therapy with phenazopyridine. We report an unusual case of a 45-year-old woman in whom sulfhemoglobinemia from chronic therapy with phenazopyridine was misdiagnosed as due to Raynaud phenomenon and limited scleroderma. This case illustrates the importance of taking into account medication-related adverse events when evaluating patients with Raynaud-like phenomenon.

Для цитирования: Kermani Tanaz A, Pislaru Sorin V, Osborn Thomas G. Acrocyanosis from phenazopyridine-induced sulfhemoglobinemia mistaken for Raynaud phenomenon.. Journal of clinical rheumatology : practical reports on rheumatic & musculoskeletal diseases. 2009. DOI: 10.1097/rhu.0b013e31819db6db.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.